Schedule

  • the day: 13th June 2019
  • the place: The Shed Manchester Metropolitan University John Dalton West, Chester Street Manchester M1 5GD
9.30am

Meet-up for coffee

From 9.30am meet at Costa Coffee (upstairs), Oxford Rd, Manchester M1 5QA

Corner of Oxford Road and Chester Street, not far from Oxford Road train station.

11am

Welcome & MMU update

Richard Eskins

A short welcome followed by an update on what is happening and what we are doing at MMU. As the plug gets pulled on our BSc Web Development we enter exciting times delivering front-end skills on the Technical Solutions IT Apprentice degree, front-end and UX on a new UX apprentice degree and start to develop a new Web Design and UX undergraduate programme to be housed in the new School of Digital Arts (SODA). What with Derren’s magic marking machine, and a move to GitHub what could possibly go wrong?

11.45am

TBC

12.30pm

30 mins

TBC

1pm

Lunch

2.30pm

30 mins

TBC

3pm

30 mins

TBC

3.30pm

Discussion & break

4pm

30 mins

TBC

4.30pm

30 mins or more

TBC

5pm-6pm

Wrap up

7.30pm

Dinner - Location tbc

9.30am

Friday morning: Breakfast meet-up and discussion

Campus map